Hardy spaces associated to operators satisfying Davies-Gaffney estimates and bounded holomorphic functional calculus

Xuan Thinh Duong*, Ji Li

*Corresponding author for this work

    Research output: Contribution to journalArticle

    54 Citations (Scopus)

    Abstract

    Let X be a space of homogeneous type. Assume that an operator L has a bounded holomorphic functional calculus on L2(X) and the kernel of the heat semigroup {e-tL}t>0 satisfies the Davies-Gaffney estimates. Without the assumption that L is self-adjoint, we develop a theory of Hardy spaces HLp(X), 0<p≤1, which includes a molecular decomposition, an atomic decomposition, a square function characterization, duality of Hardy and Lipschitz spaces, and a Marcinkiewicz type interpolation theorem. As applications, we show that L has a bounded holomorphic functional calculus on HLp(X) for all p>0 and certain Riesz transforms associated to L are bounded from HLp(X) to Lp(X) for all 0<p≤2.

    Original languageEnglish
    Pages (from-to)1409-1437
    Number of pages29
    JournalJournal of Functional Analysis
    Volume264
    Issue number6
    DOIs
    Publication statusPublished - 15 Mar 2013

    Fingerprint Dive into the research topics of 'Hardy spaces associated to operators satisfying Davies-Gaffney estimates and bounded holomorphic functional calculus'. Together they form a unique fingerprint.

    Cite this